On the stability of the feasible set in optimization problems

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/15406
Información del item - Informació de l'item - Item information
Título: On the stability of the feasible set in optimization problems
Autor/es: Dinh, Nguyen | Goberna, Miguel A. | López Cerdá, Marco A.
Grupo/s de investigación o GITE: Programación Semi-infinita
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Estadística e Investigación Operativa | Vietnam National University. Department of Mathematics
Palabras clave: Feasible set | Stability | Infinite optimization | Semi-infinite optimization
Área/s de conocimiento: Estadística e Investigación Operativa
Fecha de publicación: 21-may-2010
Editor: Society for Industrial and Applied Mathematics
Cita bibliográfica: DINH, Nguyen; GOBERNA TORRENT, Miguel Ángel; LÓPEZ CERDÁ, Marco Antonio. “On the stability of the feasible set in optimization problems”. SIAM Journal on Optimization. Vol. 20, No. 5 (2010). ISSN 1052-6234, pp. 2254-2280
Resumen: This paper provides stability theorems for the feasible set of optimization problems posed in locally convex topological vector spaces. The problems considered in this paper have an arbitrary number of inequality constraints and one constraint set. Different models are discussed, depending on the properties of the constraint functions (linear or not, convex or not, but at least lower semicontinuous) and one closed constraint set (but not necessarily convex). The parameter space is formed by systems of the same type as the nominal one (with the same space of variables and the same number of constraints), where the constraint set can be perturbed or not, equipped with the metric of the uniform convergence on the positive multiples of a fixed barrelled neighborhood of zero. In finite dimensions, this topology describes the uniform convergence on compact sets and, in the particular case that the constraints are linear, the uniform convergence of the vector coefficients. The paper examines, in a unified way, the lower and upper semicontinuity, and the closedness, of the feasible set mapping, the stable consistency of the constraint system with respect to arbitrary and right-hand side perturbations, Tuy and Robinson regularities, and other desirable stability properties of the feasible set.
Patrocinador/es: Partially supported by MICINN of Spain, grant MTM2008-06695-C03-01.
URI: http://hdl.handle.net/10045/15406
ISSN: 1052-6234 (Print) | 1095-7189 (Online)
DOI: 10.1137/090746331
Idioma: eng
Tipo: info:eu-repo/semantics/article
Derechos: ©2010 Society for Industrial and Applied Mathematics
Revisión científica: si
Versión del editor: http://dx.doi.org/10.1137/090746331
Aparece en las colecciones:INV - LOPT - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
ThumbnailGoberna_On_the_stability_SIAM_Rev.pdfVersión revisada (acceso libre)276,06 kBAdobe PDFAbrir Vista previa
ThumbnailGoberna_On_the_stability_SIAM_Final.pdfVersión final (acceso libre)383,04 kBAdobe PDFAbrir Vista previa


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.